Tohoku Mathematical Journal, Second Series
Online ISSN : 2186-585X
Print ISSN : 0040-8735
ISSN-L : 0040-8735
PERIODIC MAGNETIC CURVES IN BERGER SPHERES
Jun-ichi InoguchiMarian Ioan Munteanu
Author information
JOURNAL FREE ACCESS

2017 Volume 69 Issue 1 Pages 113-128

Details
Abstract

It is an interesting question whether a given equation of motion has a periodic solution or not, and in the positive case to describe it. We investigate periodic magnetic curves in elliptic Sasakian space forms and we obtain a quantization principle for periodic magnetic flowlines on Berger spheres. We give a criterion for periodicity of magnetic curves on the unit sphere $\mathbb{S}^3$.

Content from these authors

This article cannot obtain the latest cited-by information.

© 2017 THE TOHOKU UNIVERSITY
Previous article Next article
feedback
Top